# SDR EVCA20220701001

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N164AE
- Make and model: Bell 206L-4
- Aircraft serial: 52494
- Aircraft time: 2,369 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 206033110239S
- Condition: Cracked
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CONTROL COLUMN SKIN CRACKED AT UPPER RIVET.   AFT RH CONTROL COLUMN STIFFENER CRACKED.
